The doctor appointed lespedel become more swollen legs

I take oral contraceptives as prescribed by a doctor. My legs began to swell. Could this be due to the time of reception? And at what time of the day do you take OK?

I take oral contraceptives according to their intended usedoctor. I used to drink already, I took it in the morning. Now another doctor has appointed or nominated to accept in the evening. My legs began to kick back very strongly. Could this be due to the time of reception? And at what time of the day do you take OK?

" to come in

OK prescribed by a doctor for the prevention of developmentendometriosis after a cavitary removal operation. I appointed Marvelon for 4 months. Horrible pills, the mood is aggressive-depressive, the legs swell, weight does not seem to be typed, although from where, from depression I do not eat anything. To change appointment the doctor refuses, speaks, that from them good effect and it is necessary to suffer. Was there anybody?